# SDR A6WA201644516

- Difficulty date: October 23, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 31,182 hours, 30,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60035031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM AT FS 559+80 BETWEEN RBL9 AND LBL9 CORRODED.  REPAIRED.
